# SDR FDEA201603090874

- Difficulty date: March 9, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N240140
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD TE MAIN FLAP, UPPER OTBD ACCESS PANEL, UPPER SURFACE FOUND WITH MULTIPLE DENT MARKS & MULTIPLE DELAMINATED AREA.  DAMAGED AREAS REMOVED, CLEANED & DRIED USING 150 DEG F PROCESS IAW SRM 57-53-01-2R DETAIL 1 REV 116 & SRM 57-70-10-2R REV 116.  REPAIR PARTS FABRICATED & SURFACE TREATED WITH BOEGEL.  INSTALLED USING 250 DEG F HOT BONDING PROCESS IAW SRM 51-70-10-2R REV 116.  TAP TEST INSPECTION PERFORMED IAW SRM 57-10-06-2R REV 117, NO DISBOND NOTED.  BONDED SKIN PANEL ASSEMBLY, UPPER, SRM REPAIR, RSC REPAIR TRACKING.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
